# SDR USAA2013052700007

- Difficulty date: May 23, 2013
- Submitted: May 28, 2013
- Operation: Air carrier
- Aircraft: N255AY
- Make and model: Boeing 767-2B7
- Aircraft serial: 25257
- Aircraft time: 92,129 hours, 16,649 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Charger
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

RT 2 AFT MOST EMERGENCY SLIDE.  GROUND ILLUMINATION LIGHTS FAILED TO LIGHT.  R & R BATTERY CHARGER ASSY.
